# SDR SWAA000562

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 57,512 hours, 45,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK,  FOUND AFT SERVICE DOOR EVACUATION SLIDE GIRT BAR FLOOR ATTACH BRACKETS LOOSE.  TIGHTENED BRACKETS PER MM.
